# SDR AALA202506179091

- Difficulty date: June 16, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N454AL
- Make and model: Airbus A321-253NX
- Aircraft serial: 10785
- Aircraft time: 13,112 hours, 3,522 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE LAVATORY ECAM ACTIVATED IN FLIGHT FOR 1 SECOND. MAINTENANCE CHECKED THE SDF 1 AND ADF 2 SMOKE WARNINGS REPORT ON ON THE MCDU WITH NO FAULTS NOTED, RESET SYSTEM PER AMM 26-17-00-710-001 AND NO FAULTS WERE NOTED.
